Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Oracle tractability of skew bisubmodular functions.

Huber, A. and Krokhin, A. (2014) 'Oracle tractability of skew bisubmodular functions.', SIAM journal on discrete mathematics., 28 (4). pp. 1828-1837.

Abstract

In this paper we consider skew bisubmodular functions as recently introduced by the authors and Powell. We construct a convex extension of a skew bisubmodular function which we call Lovász extension in correspondence to the submodular case. We use this extension to show that skew bisubmodular functions given by an oracle can be minimized in polynomial time.

Item Type:Article
Keywords:Submodular functions, Optimization, Computational complexity.
Full text:(AM) Accepted Manuscript
Download PDF
(298Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1137/130936038
Publisher statement:© 2014, Society for Industrial and Applied Mathematics
Date accepted:11 August 2014
Date deposited:17 October 2014
Date of first online publication:14 October 2014
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar